Facebook Pixel
EmpowHER Guest

Hie pliz help m i have on my periods for mo than 2 weeks now since I stopped my 2 month injection for preventing pregnancy cz I have not been seeing my periods for 6 months cld it be the cause for this prolonged periods now

By Anonymous September 6, 2017 - 10:59pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

You may be having a rather severe reaction to coming off birth control.

Do you have a history of irregular periods or prolonged bleeding? You may have a hormonal disorder. Consult with your doctor.

September 7, 2017 - 6:19am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!